# SDR UHLA2012111200360

- Difficulty date: November 12, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N208JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000257
- Aircraft time: 9,174 hours, 7,119 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DOOR PAX FWD OPEN MESSAGE IN FLIGHT.  OPS CHECK GOOD IAW AMM 52-11-00-05, COULD NOT DUPLICATE.
